# SDR ASOA201000825

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,662 hours, 14,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN EMERGENCY LIGHT ON WARDROBE BASE ASSY CRACKED.  R & R MAIN PAX CABIN EMERGENCY LIGHT ASSY ON WARDROBE OPS CHECK GOOD IAW GS 5600128 / P238 5600149.
